Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 468758, 7 pages
http://dx.doi.org/10.5402/2012/468758
Research Article

A Functional for Copulas and Quasi-Copulas

Department of Statistics and Applied Mathematics, University of Almería, Carretera de Sacramento s/n, La Cañada de San Urbano, 04120 Almería, Spain

Received 27 February 2012; Accepted 19 March 2012

Academic Editors: C. Proppe and C.-W. Wu

Copyright © 2012 Manuel Úbeda-Flores. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We recall and study some properties of a known functional operating on the set of 𝑛-copulas and determine conditions under such functional is well defined on the set of 𝑛-quasi-copulas. As a consequence, new families of copulas and quasi-copulas are defined, illustrating our results with several examples.